# SDR DHL2007806566

- Difficulty date: April 10, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 920 S6-7r
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME HAS A MISDRILLED HOLE STA 920.000 L-6R TO L-7R.  PERFORMED MAJOR REPAIR IAW FAA FORM8110-3 DATED 04-04-07, JC EC-00283-001, REPAIR ORDER NR 2-50701-801 DATED 04-04-07 (ED-4499).  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  CLEANED AND REFINISHED DAMAGED AREA IAW REPAIR ORDER NR 2-50701-801, SRM 53-2-0 FIG 1F SHEET 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.
